New Jersey, 2015Flood in New Jersey, March 14 to 16, 2015
March 14 to 16, 2015 · NWS PHI · 1 event in 1 county or zone
A slow moving warm front pushed northward into the region during the evening of March 14th. A wave of low pressure moved along the slow moving boundary from west to east during the afternoon.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A slow moving warm front pushed northward into the region during the evening of March 14th. A wave of low pressure moved along the slow moving boundary from west to east during the afternoon.
Water levels on area creeks and streams were already running high from rain and snowmelt earlier in the week. With an additional 0.50-1.00 of rainfall recorded, flooding once again became an issue for parts of New Jersey, mainly along the Millstone River.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Mar 14, 8:49 AM EST, 4 hours 53 minutes earlier.
Area forecast discussion, Mar 14, 8:49 AM EST, 4 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
949 AM EDT SAT MAR 14 2015
.SYNOPSIS...
LOW PRESSURE WILL MOVE ACROSS THE NORTHERN GREAT LAKES TODAY BEFORE
REDEVELOPING OFF THE NEW ENGLAND COAST TONIGHT. THE LOW WILL TRACK
TOWARD THE CANADIAN MARITIMES SUNDAY WHILE HIGH PRESSURE BUILDS IN
FROM THE MIDWEST. THE CENTER OF THE HIGH SHIFTS TOWARD THE GULF
COAST STATES EARLY NEXT WEEK. A COLD FRONT IS FORECAST TO MOVE
THROUGH THE MID-ATLANTIC REGION LATE MONDAY NIGHT. A SECONDARY
COLD FRONT MAY PASS THROUGH OUR AREA TUESDAY NIGHT. HIGH PRESSURE
BUILDS INTO THE AREA WEDNESDAY AND THURSDAY. THE HIGH IS EXPECTED
TO MOVE OFFSHORE FRIDAY BEFORE THE NEXT LOW PRESSURE SYSTEM
POSSIBLY AFFECTS THE REGION BY THE START OF THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
9:30 AM UPDATE: STEADY LIGHT TO MODERATE RAIN CONTINUES TO PUSH
EAST ACROSS THE REGION. A FEW CHANGES WITH QPF TO TAKE INTO
ACCOUNT CURRENT OBS. STILL ON TRACK FOR RAIN TO TAPER OFF TO SHOWERS
LATER THIS AFTERNOON BASED ON THE HRRR AND RAP HOURLY AND MAXIMUM
TEMPERATURES WERE LOWERED ACROSS THE NORTHERN HALF OF THE REGION
ON ACCOUNT OF THE LOW CLOUDS, RAIN AND CURRENT OBS. ANY
INSTABILITY IS STILL EXPECTED TO STAY SOUTH OF OUR REGION AS WELL.
PREVIOUS:
WE HAVE ALLOWED THE FREEZING RAIN ADVISORY TO
EXPIRE THIS MORNING. A MAJORITY OF THE LOCAL MESONET OBSERVATIONS
ARE SHOWING TEMPERATURES NOW ABOVE FREEZING AND WITH MORE/STEADIER
RAIN EXPECTED TO PUSH THROUGH THIS MORNING HELPING TO WARM THE AIR
FROM ALOFT.
CONTINUED THETA-E SURGE TIED TO STRENGTHENING SOUTHWEST WAA ALOFT
WHILE SURFACE RIDGING REMAINS OFFSHORE. RAIN WILL CONTINUE TO
OVERSPREAD THE REGION THIS MORNING, SLOWLY INCREASING IN INTENSITY
AS THE MORNING WEARS ON. THE WINDS WILL VEER TOWARDS THE SOUTH-
SOUTHWEST LATER THIS MORNING/EARLY AFTERNOON BEHIND THE NORTHWARD
ADVANCING WARM FRONT. JUST HOW FAR NORTH THE FRONT ACTUALLY MAKES
IT BEFORE STALLING THIS AFTERNOON IS OF CONCERN FOR DAYTIME
HIGHS...THOUGH WITH A STEEP LOW- LEVEL INVERSION IN PLACE WE'LL
HAVE PLENTY OF CLOUD COVER IN PLACE TO KEEP US OVERCAST. A WEAK
WAVE OF LOW PRESSURE MOVES WEST TO EAST ACROSS THE FRONT AND THAT
LOOKS TO BE LATER THIS AFTERNOON NORTH OF THE AREA...AN
ENHANCEMENT OF RAINFALL EXPECTED AS THE LOW PASSES THROUGH LATER
THIS AFTERNOON...AGAIN.
STILL DO NOT SEE THIS EVENT AS WIDESPREAD FLOODING ISSUE THOUGH SOME
MINOR, LOW-LYING AREAS AND POOR DRAINAGE AREAS COULD HAVE WATER
BACKING UP. SEE THE HYDRO SECTION BELOW FOR MORE DETAILS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/...
WAVE OF LOW PRESSURE MOVES OFF TO THE EAST LATER THIS EVENING AND
THE STRONGER SOUTHWEST FLOW CONTINUES WHICH HELP TO BREAK UP THE
PRECIPITATION A BIT...MORE SHOWERY. COLD FRONT NEARS FROM THE
WEST TONIGHT BRINGING WITH IT A DRIER AIRMASS ALLOWING THE RAIN TO
COME TO AN END. STILL COULD HAVE A FEW ISOLATED RAIN/SNOW SHOWERS
ACROSS THE NORTHERN ZONES WHERE THERMAL PROFILES BEGIN TO DROP
BELOW FREEZING ONCE AGAIN...LACK OF MOISTURE AND BETTER LIFT KEEPS
THEM IN SLIGHT CHANCES.
TEMPERATURES TONIGHT WERE A STRAIGHT BLEND OF THE MET/MAVMOS WITH
THE AMOUNT OF BOUNDARY LAYER MIXING PRESENT AND THE SLOWNESS OF THE
CLOUDS THINNING AND CLEARING...ABOVE AVERAGE OVERNIGHT LOWS
EXPECTED.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
LOW PRESSURE WILL STRENGTHEN ON SUNDAY AS IT MOVES INTO THE CANADIAN
MARITIMES. THE TIGHT PRESSURE GRADIENT BETWEEN THIS LOW AND HIGH
PRESSURE OVER THE MIDWEST WILL BE ACCOMPANIED BY BREEZY W-NW
WINDS IN THE MID-ATLANTIC. BOTH 00Z NAM/GFS BUFKIT SOUNDINGS SHOW
THE POTENTIAL FOR 30-40 MPH GUSTS DURING THE DAY. THERE MAY BE A
FEW SHOWERS IN THE POCONOS BUT KEPT FORECAST DRY EVERYWHERE ELSE
WITH THE TROUGH AXIS FROM THE UPPER LOW PROGRESSING DOWNSTREAM BY
THE AFTERNOON. THE NAM DOES SHOW SOME CONVECTIVE INSTABILITY
(SBCAPE LESS THAN 50 J/KG) DURING PEAK HEATING BUT IT MAY BE
OVERDONE SINCE THE DEEP MIXING SHOULD BRING DOWN THE DRIER AIR
ALOFT.
BROAD HIGH PRESSURE/RIDGING ALOFT WILL CONTINUE TO DOMINATE THE
SOUTHERN UNITED STATES EARLY NEXT WEEK. ON THE NORTHEASTERN
PERIPHERY OF THE HIGH, SHORTWAVE RIDGING IS FORECAST TO OCCUR ALONG
THE EASTERN SEABOARD SUNDAY NIGHT, RESULTING IN DRY CONDITIONS AND
DIMINISHING WINDS FOR OUR REGION. HIGH CLOUDS ARE EXPECTED TO
SPREAD INTO THE FORECAST AREA OVERNIGHT AS THE EXIT REGION OF A
STRONG JET STREAM NEAR THE US-CANADA BORDER APPROACHES.
A SHORTWAVE TROUGH AND SURFACE LOW WILL TRACK INTO EASTERN CANADA ON
MONDAY. A PRE-FRONTAL SURFACE TROUGH ASSOCIATED WITH THIS SYSTEM
IS EXPECTED TO MOVE INTO THE MID ATLANTIC DURING THE DAY BEFORE
THE COLD FRONT ITSELF PASSES THRU AT NIGHT. COVERAGE OF SHOWERS
SHOULD BE LOW SINCE THE FRONT WILL HAVE LIMITED MOISTURE AND THE
BULK OF THE LIFT STAYS WELL TO OUR NORTH. DOWNSLOPING WESTERLY
FLOW WILL ALSO PROVIDE SUBSIDENCE EAST OF THE MOUNTAINS.
THE COLD AIR BEHIND THE FRONT ARRIVES LATE MONDAY NIGHT. TEMPS
TUESDAY SHOULD BE AT OR JUST BELOW NORMAL OWING THE STRONG HEATING.
ANOTHER COLD FRONT WILL BE FOLLOWED BY A REINFORCING SHOT OF COLD
AIR TUESDAY NIGHT. THE COLD AIR IS HERE TO STAY THROUGH THE REST OF
THE WEEK THOUGH THE MAGNITUDE OF THIS COLD STRETCH WILL BE NOWHERE
NEAR WHAT WE EXPERIENCED COUNTLESS TIMES THIS WINTER AS THE HIGH
SUN ANGLE WILL HELP MODIFY THE COLD AIRMASS. TEMPS WILL BE AROUND
10 DEG BELOW ON WEDNESDAY AND 5 DEG BELOW NORMAL THURSDAY/ FRIDAY.
KEPT FORECAST DRY FOR FRIDAY BUT IT SHOULD BE NOTED THAT THE
FASTER OUTLIER SOLUTIONS TRY TO BRING IN OVERRUNNING PRECIP LATER
IN THE DAY.
&&
.AVIATION /14Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
TODAY...IFR/LIFR. RAIN CONTINUES TO PRESS IN FROM THE WEST-
SOUTHWEST TODAY WITH SOME SHORT-LIVED BREAKS EXPECTED LATER THIS
MORNING. WINDS IN THE SHORT TERM FOR PHL, PNE AND TTN HAVE BEEN
MORE OUT OF THE NORTHWEST. EXPECT A CHANGE IN WIND DIRECTION TO
SOUTHEAST OVER THE NEXT FEW HOURS BEFORE COMING AROUND TO MORE
SOUTHWESTERLY THIS AFTERNOON, UNDER 10 KNOTS. WINDS ARE STILL
EXPECTED TO CHANGE FROM SOUTHEASTERLY TO SOUTHWESTERLY ELSEWHERE
THIS AFTERNOON. MORE RAIN IS EXPECTED TO MOVE ACROSS MOST OF THE
TERMINALS LATER THIS AFTERNOON. THIS WILL HELP TO KEEP A TIGHT LID
ON THE REGION AS STRONG SOUTHWESTERLY WINDS, AROUND 40 TO 50 KNOTS
NEAR 2KFT MOVE OVERHEAD. THE LOW- LEVEL INVERSION STEEPENS AND
PERSISTS THROUGH MOST OF THE DAY KEEPING THE LOW CONDITIONS IN
PLACE. LOW- LEVEL WIND SHEAR IS A POSSIBILITY BY EARLY AFTERNOON,
MOSTLY SOUTH OF PHL/ILG.
TONIGHT...IMPROVING TO VFR LATE IN THE CYCLE. COLD FRONT WILL PUSH
THROUGH LATER THIS EVENING ALLOWING SOME DRYING TO OCCUR. WINDS VEER
FURTHER TO THE WEST AND INCREASE A BIT, SOME GUSTINESS IS POSSIBLE
LATE TONIGHT.
OUTLOOK...
SUNDAY...CIGS WITH CAA STRATOCU PREDOMINATELY IN VFR CAT THOUGH IT
HIGH END MVFR CIGS NEAR 3 KFT CANNOT BE RULED OUT. BREEZY W-NW WINDS
SUSTAINED 15-20 KT WILL GUST UP TO 35 KT.
SUNDAY NIGHT AND MONDAY...VFR. NW WINDS DIMINISH SHORTLY AFTER
SUNSET. WINDS BACK OUT OF THE W-SW ON MONDAY AND INCREASE TO AROUND
20 KT LATE IN THE DAY.
MONDAY NIGHT...AN ISOLATED SHRA POSSIBLE BUT PREDOMINATELY VFR
EXPECTED. WINDS BECOME NW AGAIN IN WAKE OF FROPA.
TUESDAY THROUGH WEDNESDAY...VFR. BREEZY NW WINDS BOTH DAYS. FREQUENT
GUSTS OF 25-30 KT LIKELY WITH OCCASIONAL HIGHER GUSTS TO 35 KT
POSSIBLE.
&&
.MARINE...
TODAY...SUB-SCA EXPECTED THOUGH SEAS BEGIN TO INCREASE LATER THIS
MORNING AS STRONGER SOUTHERLY WINDS COMMENCE. WE KEEP SEAS AROUND 4
FEET AND EXPECT THE GUSTS TO BE HELD TO A MINIMUM GIVEN THE WARM AIR
OVER THE COLDER OCEAN WATERS ALLOWING FOR LESS MIXING.
TONIGHT...SCA CONDITIONS EXPECTED. COLD FRONT MOVES THROUGH THE
WATERS LATE TONIGHT. BEHIND THE FRONT WINDS WILL INCREASE TOWARDS 20
KNOTS WITH GUSTS UPWARDS OF 30 KNOTS BY MID-SUNDAY MORNING. THE
NORTHERN WATERS SHOULD EXPERIENCE THE SCA GUSTS FIRST FOLLOWED BY
THE REMAINING WATERS THROUGHOUT THE MORNING HOURS...SCA IS GOOD
THROUGH 6PM SUNDAY.
OUTLOOK...
SUNDAY AND SUNDAY NIGHT...SCA ISSUED FOR ALL MARINE ZONES ON
SUNDAY. BREEZY NW WINDS SUSTAINED 20-25 KT. MIXING WILL MINIMAL
OVER THE COLDER WATERS BUT A FEW GUSTS TO 30 KT POSSIBLE CLOSE TO
THE COAST. SEAS BUILD TO AROUND 4-6 FEET FOR THE OUTER COASTAL
AREAS. NW WINDS GRADUALLY RELAX SUNDAY NIGHT AND SHOULD BE BELOW
SCA OVERNIGHT.
MONDAY...MIXING WILL BE MINIMAL OVER THE COLDER WATERS SO EVEN WITH
W-SW WINDS 15-20 KT EXPECT GUSTS TO BE BELOW SCA LEVELS.
MONDAY NIGHT THROUGH WEDNESDAY...NW WINDS INCREASE BEHIND A COLD
FRONT LATE MONDAY NIGHT AND TUESDAY MORNING. HIGH CONFIDENCE FOR
GUSTS TO AT LEAST 30 KT. MAY NEED TO ISSUE A GALE WATCH ON FUTURE
SHIFTS. THE 00Z GFS FORECAST SOUNDINGS INDICATE THE POTENTIAL FOR
GUSTS TO 35 KT FOR A BRIEF PERIOD TUESDAY MORNING. AFTER A LULL IN
THE WINDS TUESDAY AFTERNOON, THE SAME MODEL SHOWS AN EXTENDED PERIOD
OF 30-40 KT GUSTS TUESDAY NIGHT THRU WEDNESDAY NIGHT. THERE IS ADDED
UNCERTAINTY IF WE WILL GET A PROLONGED PERIOD OF GALES SINCE THE GFS
HAS TENDED TO BE OVERDONE WITH THE GUSTS IN RECENT GALE EVENTS.
HOWEVER, DOWNWARD MOMENTUM TRANSFER WILL MORE FAVORABLE DURING THIS
PERIOD WITH COLD AIR MOVING ATOP THE WATERS.
&&
.HYDROLOGY...
NO FLOOD WATCHES/WARNINGS HAVE BEEN ISSUED THUS FAR WITH GENERAL
QPF AMOUNTS EXPECTED TO BE IN THE 0.50 TO 0.75 RANGE ACROSS THE
HSA. SOME OF THE HIRES MODELS ARE HINTING AT 1.00 AMOUNTS ACROSS
SOUTHEAST PA AND SOUTHERN NJ. THE GOOD THING IS THE HEAVIEST
AMOUNTS ARE EXPECTED TO FALL WHERE THE SNOW HAS MELTED; SIMILAR TO
THE PAST TUESDAY NIGHT EVENT.
WITH THE 0.50 TO 0.75 PLUGGED INTO THE HYDRO MODEL, NO FORECAST
POINTS ARE ABOVE FLOOD STAGE WITH THIS EVENT. ALTHOUGH, WE SHOULD
SEE SOME GAUGES MOVE BACK INTO CAUTION STAGE...NAMELY THE
MILLSTONE AND RANCOCAS.
IF RAINFALL TOTALS ARE CLOSER TO AN INCH UP ACROSS THE RARITAN AND
PASSAIC BASINS, WE COULD SEE MINOR RIVER FLOODING. SOMETHING TO KEEP
AN EYE ON.
FURTHER WEST, THE SUSQUEHANNA RIVER IS FORECAST TO SEE RISES. THIS
IN TURN COULD GENERATE SOME NUISANCE FLOODING DOWN IN CECIL COUNTY
ON MONDAY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 2 AM TO 6 PM EDT SUNDAY FOR
ANZ450>452.
SMALL CRAFT ADVISORY FROM 9 AM TO 6 PM EDT SUNDAY FOR ANZ430-
431-453>455.
&&
SYNOPSIS...KLEIN
NEAR TERM...GAINES
SHORT TERM...HEAVENER
LONG TERM...KLEIN
AVIATION...GAINES/HEAVENER/KLEIN
MARINE...HEAVENER/KLEIN
HYDROLOGY...Hazardous weather outlook, Mar 14, 5:24 AM EST, 8 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
624 AM EDT SAT MAR 14 2015
NJZ001-PAZ054-055-151030-
SUSSEX-CARBON-MONROE-
624 AM EDT SAT MAR 14 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND
NORTHEAST PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT.
RAIN, POSSIBLY MODERATE AT TIMES, THIS MORNING COULD RESULT IN
SOME FLOODING OF POOR DRAINAGE AREAS AND PERHAPS SOME SMALLER
WATERWAYS. THE MAIN AREAS OF CONCERN ARE SOUTHEASTERN PENNSYLVANIA
TO CENTRAL AND NORTHERN NEW JERSEY.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
DEZ001>004-MDZ008-012-015-019-020-NJZ007>010-012>027-PAZ060>062-070-
071-101>106-151030-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON-DELAWARE-
PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY-
EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
624 AM EDT SAT MAR 14 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT.
RAIN, POSSIBLY MODERATE AT TIMES, THIS MORNING COULD RESULT IN
SOME FLOODING OF POOR DRAINAGE AREAS AND PERHAPS SOME SMALLER
WATERWAYS. THE MAIN AREAS OF CONCERN ARE SOUTHEASTERN PENNSYLVANIA
TO CENTRAL AND NORTHERN NEW JERSEY.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ430-431-450>455-151030-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
624 AM EDT SAT MAR 14 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.
.DAY ONE...TODAY AND TONIGHT.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Flood, Somerset
- When
- March 14, 1:42 PM EST to March 16, 8:26 AM EST
- Where
- Somerset County, 0.63 mi S of Griggstown to 0.87 mi S of Griggstown
- Cause
- Heavy Rain / Snow Melt
- Reported by
- River/Stream Gage
- Coordinates
- 40.441, -74.619
Runoff from additional rainfall combined with snowmelt caused minor flooding along the Millstone River from the afternoon of the 14th through the morning of the 16th. Minor flooding occurred along the Millstone River at Griggstown, and it was above its 10 foot flood stage from 242 p.m. EDT on the 14th through 926 a.m. EDT on the 16th. It crested at 11.80 feet at 645 a.m. EDT on the 15th. Event precipitation totals included 0.94 inches in Franklin Township, 0.93 inches in Montgomery Township, 0.90 inches in Somerville, 0.88 inches in Bridgewater Township, and 0.87 inches in Manville.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flooding in Kentucky, March 14 to 16, 20151 death · 5 events
- Rip Current in Florida, March 14 to 15, 20151 death · 1 event
- Rip Current in Florida, March 14, 20151 death · 1 event
- Avalanche in Alaska, March 14, 20151 death · 1 event
- Flash Flooding in New York, March 14 to 15, 2015$20,000 · 2 events
- Heavy Snow in Maine, March 14 to 15, 201512 events
- High Wind in Montana, March 14, 201563 kt wind · 5 events
- Heavy Snow in Maine, March 14 to 15, 20153 events
- High Wind in Wyoming, March 14 to 15, 201570 kt wind · 3 events
- Winter Weather in Pennsylvania, March 14, 20152 events
- Flooding in Pennsylvania, March 14 to 15, 20152 events
- Winter Weather in New Jersey, March 14, 20151 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 567007.